# SDR CALA9601339

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9452
- Condition: Inoperative
- Location: Apu
- Part time: 30,880 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING THE APU DURING CRUISE FLIGHT WITH THE LEFT GENERATOR PLACARDED INOPERATIVE, THE APU GENERATOR TRIPPED OFF. THE FAILURE WAS ACCOMPANIED BY AN AC CROSSTIE LOCKOUT LIGHT.  THE APU GENERATOR WAS RESET AND POWER WAS RESTORED.  MAINTENANCE REMOVED AND REPLACED THE APU GENERATOR CONTROL UNIT PER MM 24-20-07 AND OPERATION CHECKED GOOD.  PART TOTAL CYCLES, 14,523.
